U.S. doctors online nowAsk doctors free
India
A 22-year-old male asked:

i had sex on monday night and on wed morning i had vomit ..then on thur morning i took contraceptivepill .iam now having light periods on sat.reasons?

1 doctor answer1 doctor weighed in
Dr. Milroy Samuel
Obstetrics and Gynecology 24 years experience
Pill: When you take morning after pill, it is not uncommon to have abnormal bleeding.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
$30 per visit with
membership
Last updated Sep 28, 2016

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.